MathSciNet Relay Station
MathSciNet bibliographic data
MR1664703 62M10 (60H10 62G07)
Milstein, Grigori; Nussbaum, Michael Diffusion approximation for nonparametric autoregression. Probab. Theory Related Fields 112 (1998), no. 4, 535–543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement